# SDR ASAA2013103196263

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,791 hours, 7,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531060
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS IN MAIN CABIN AT BS  520, LBL 45.50 GOUGED.  ACFT GROUNDED.  REPAIRED SEAT TRACK REF SRM 53-00-52-2R-4, REPAIR 4.
